# SDR FDEA201408072104

- Difficulty date: August 7, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,111 hours, 17,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STATION 1661 L12 FRAME FOUND DENT.  DENTED AREA REPAIRED AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 56 REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14,500 FLIGHT CYCLES, REPETITIVE INSPECTION AT 9,500 FLIGHT CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07 TABLE 201 REPAIR 2 REVISION 56.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
